# SDR DALA2025012000453

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION AND CRACK WERE FOUND ON COVER PLATE INSTALLED AT G5 GALLEY UNDER REMOVABLE WORKTABLE. CORRECTIVE ACTION: COMPLIED WITH ER/A #622617-14. (0769719)
